# SDR 06FDEA2627

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 720c S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 720C, STR 2L CLIP.  REMOVED AND REPLACED STR CLIP IAW SRM 51-30-2.
